# SDR AALA202503185090

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 39,977 hours, 17,180 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER TAKEOFF DURING CLIMB OUT FOR A FEW MINUTES AND EXTINGUISHED ON ITS OWN. **SUPPLEMENTAL REPORT FOR (AALA202503175090): REMOVE AND REPLACED FUEL FILTER ON LEFT HAND ENGINE. LEAK CHECK GOOD. PER AMM 73-11-02**(CLOSED).
